RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2015, Volume 60, Issue 3, Pages 553–592 (Mi tvp4637)  

This article is cited in 3 scientific papers (total in 3 papers)

Fluctuations of linear eigenvalue statistics of random band matrices

I. Janaa, K. Sahab, A. B. Soshnikova

a University of California, Davis
b Department of Mathematics, Indian Institute of Technology, New Delhi

Funding Agency
Research supported by INSPIRE Fellowship, Dept. of Science and Technology, Govt. of India and VIMSS fellowship.


DOI: https://doi.org/10.4213/tvp4637

Full text: PDF file (556 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2016, 60:3, 407–443

Bibliographic databases:

Received: 04.02.2015
Language:

Citation: I. Jana, K. Saha, A. B. Soshnikov, “Fluctuations of linear eigenvalue statistics of random band matrices”, Teor. Veroyatnost. i Primenen., 60:3 (2015), 553–592; Theory Probab. Appl., 60:3 (2016), 407–443

Citation in format AMSBIB
\Bibitem{JanSahSos15}
\by I.~Jana, K.~Saha, A.~B.~Soshnikov
\paper Fluctuations of linear eigenvalue statistics of random band matrices
\jour Teor. Veroyatnost. i Primenen.
\yr 2015
\vol 60
\issue 3
\pages 553--592
\mathnet{http://mi.mathnet.ru/tvp4637}
\crossref{https://doi.org/10.4213/tvp4637}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3568789}
\elib{http://elibrary.ru/item.asp?id=24850800}
\transl
\jour Theory Probab. Appl.
\yr 2016
\vol 60
\issue 3
\pages 407--443
\crossref{https://doi.org/10.1137/S0040585X97T987788}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000391112700004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84988521400}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4637
  • https://doi.org/10.4213/tvp4637
  • http://mi.mathnet.ru/eng/tvp/v60/i3/p553

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. Erdos, D. Schroder, “Fluctuations of functions of Wigner matrices”, Electron. Commun. Probab., 21 (2016), UNSP 15  crossref  mathscinet  isi
    2. K. Adhikari, K. Saha, “Fluctuations of eigenvalues of patterned random matrices”, J. Math. Phys., 58:6 (2017), 063301  crossref  mathscinet  zmath  isi
    3. K. Adhikari, K. Saha, “Universality in the fluctuation of eigenvalues of random circulant matrices”, Stat. Probab. Lett., 138 (2018), 1–8  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:169
    Full text:13
    References:28
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019